INVESTIGATIONS ON A RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION AND GRADIENT SOLITONS
Özet
This article carries out the investigation of a three-dimensional Riemannian manifold N3 endowed with a semi-symmetric type non-metric connection. Firstly, we construct a non-trivial example to prove the existence of a semi-symmetric type non-metric connection on N3. It is established that a N3 with the semi-symmetric type non-metric connection, whose metric is a gradient Ricci soliton, is a manifold of constant sectional curvature with respect to the semi-symmetric type non-metric connection. Moreover, we prove that if the Riemannian metric of N3 with the semi-symmetric type non-metric connection is a gradient Yamabe soliton, then either N3 is a manifold of constant scalar curvature or the gradient Yamabe soliton is trivial with respect to the semi-symmetric type non-metric connection. We also characterize the manifold N3 with a semi-symmetric type non-metric connection whose metrics are Einstein solitons and m-quasi Einstein solitons of gradient type, respectively.
Anahtar kelimeler
Atıf için künye
De, K., De, U. C., & Gezer, A. (2025). INVESTIGATIONS ON A RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION AND GRADIENT SOLITONS. KRAGUJEVAC JOURNAL OF MATHEMATICS, 49(3), 387–400. https://doi.org/10.46793/kgjmat2503.387d
BibTeX
@article{de2025-73707,
author = {De, Krishnendu and De, Uday Chand and Gezer, Aydın},
title = {INVESTIGATIONS ON A RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION AND GRADIENT SOLITONS},
journal = {KRAGUJEVAC JOURNAL OF MATHEMATICS},
year = {2025},
volume = {49},
number = {3},
pages = {387--400},
issn = {1450-9628},
doi = {10.46793/kgjmat2503.387d},
url = {https://akademik.atauni.edu.tr/yayinlar/73707-investigations-on-a-riemannian-manifold-with-a-semi-symmetric-non-metric}
}